Medicine Overview of Paracin Tablet
Paracin 1000 mg Tablet is used for pain relief
. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.
No common side effects seen.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Paracin 1000 mg Tablet is to be taken with food.
Paracin 1000 mg Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
In Depth Information on Paracin Tablet
Paracin Tablet related warnings
Taking Paracetamol / Acetaminophen with alcohol can cause liver damage.
Paracin 1000 mg Tablet is safe to use during pregnancy.
Adequate and well-controlled human studies have shown low or no risk.
Paracin 1000 mg Tablet is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Paracin 1000 mg Tablet does not usually affect your ability to drive.
Paracin 1000 mg Tablet should be used with caution in patients with severe kidney disease. Dose adjustment of Paracin 1000 mg Tablet may be needed. Please consult your doctor.
However, Paracin 1000 mg Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
Paracin 1000 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Paracin 1000 mg Tablet may be needed. Please consult your doctor.
However, the use of Paracin 1000 mg Tablet is not recommended in patients with severe liver disease and active liver disease.
User Submitted Feedback For Paracin 1000 mg Tablet
What are you using Paracin Tablet for?
Survey Participants: 1
“The following are the results of on-going survey on 1mg.com for Paracin 1000 mg Tablet. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”
Frequently asked questions about Paracin Tablet
Q. Can I take Paracin with vitamin B complex?
Yes, Paracin can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Paracin helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
Q. Is Paracin use associated with Helicobacter pylori infection?
No, Paracin use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Paracin as compared to other pain killers.
Q. Can I take Paracin with fexofenadine?
Yes, Paracin can be taken safely with fexofenadine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore-throat and other allergic or viral diseases. Fexofenadine helps to relieve sneezing, runny nose, itchy throat, or eyes and Paracin helps to relieve pain or fever.
Q. Can I take Paracin with warfarin?
Paracin is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Paracin can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can I take Paracin with tamsulosin?
Paracin can be taken with Tamsulosin. No harmful side effects or other interactions have been seen when they are taken together. Tamsulosin is an alpha adrenergic receptor blocker used to treat symptoms of benign prostatic hyperplasia.
Q. Can I take Paracin with cetirizine?
Yes, Paracin can be taken safely with cetirizine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore throat and other allergic or viral diseases. Cetirizine helps to relieve sneezing, runny nose, itchy throat, or eyes and Paracin helps to relieve pain or fever.
Q. Can I take Paracin with ibuprofen?
Yes, Paracin can be taken with ibuprofen. Both help to relieve pain and fever and ibuprofen also decreases inflammation and swelling. However, both increase the acid secretion in the stomach and can cause acid reflux, heartburn, stomach, and intestinal ulcers and gut bleeding on long-term use.
Q. Does Paracin cause weight loss?
Paracin is not known to cause weight loss. It is a very safe medicine for short term use and can cause minor and rare side effects like low blood pressure, and allergic reactions.
Q. Can anyone be allergic to Paracin?
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Paracin. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Paracin if you have such symptoms and immediately consult your doctor.
Q. How beneficial is to use Paracin with diclofenac?
Paracin and Diclofenac might be given together in case of fever and pain. Paracin has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. Can I take Paracin for stomach pain?
No, Paracin should not be taken for stomach pain. You must consult your physician for this. The stomach pain could be due to some underlying condition, which needs attention.
Q. Can I take Paracin with aceclofenac?
Yes, Paracin can be given with aceclofenac for fever and pain. Paracin has an early onset of action and it helps in relieving the symptoms till Aceclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. Does Paracin treat sore-throat, flu or cold?
Paracin does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Can I take Paracin with codeine?
Paracin and codeine can be taken together. No drug-drug interactions or any harmful effects have been reported when they are used together. They are commonly given together for the relief of mild to moderate pain due to different reasons.
Q. Does Paracin help a cough?
No, Paracin does not help in the relief of cough but it can help in relieving associated fever and body aches.
Q. Does Paracin contain alcohol?
No, Paracin does not contain any alcohol.
Q. Can I take Paracin with amoxicillin?
Paracin and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Paracin is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Does Paracin have side effects?
Paracin is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Paracin.
Q. Is Paracin safe to use?
Paracin is safe to use in the dose as advised by the doctor. Use in more than recommended doses can do serious harm.
Q. Is it safe to take Paracin with erythromycin?
Paracin and Erythromycin can be taken together. Erythromycin is an antibiotic and is used to treat bacterial infections. Paracin is given along, for the relief of associated fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is Paracin an antibiotic?
Paracin is not an antibiotic. It's an analgesic (pain-killer) and antipyretic (for the relief of fever), whereas an antibiotic is useful for the treatment of infections.
Q. Can I take Paracin with metronidazole?
Paracin and Metronidazole can be taken together. No drug-drug interactions or any harmful effects have been reported when used together.
Q. Can I take Paracin with homeopathic medicine?
Ask your doctor before taking Paracin with homeopathic medicine as there is no information available on this.
Q. Is it safe to take Paracin with Tramadol?
Yes, Paracin can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can I take Paracin with Azithromycin?
Paracin and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Paracin is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is it safe to take Paracin with Naproxen?
Yes, Paracin can be taken with Naproxen. Both are painkillers and belong to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and are used to relieve pain and fever. However, long-term use affects the stomach lining and increase acid secretion which can lead to side effects like acid reflux, heartburn, stomach, and intestinal ulcers and bleeding.
Q. Can a patient with high blood pressure take Paracin?
Occasional use of Paracin is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Paracin belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. Does Paracin interact with vitamin C?
Vitamin C can be taken with Paracin. However, vitamin C increases the blood levels of other drugs similar to Paracin, so it is advised to talk to your doctor if you have to take both these medicines for a long-term.
Q. What happens if you take an overdose of Paracin?
Overdose of Paracin can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. Can I take Paracin with hyoscine?
Yes, Paracin and hyoscine can be taken together. Hyoscine is used to relieve pain and cramps of the stomach, gut, urinary bladder and urinary tract while Paracin is used to relieve mild to moderate pain of a headache, toothache, muscle pain, joint pain, and fever. Together they can be advised by a doctor for painful conditions of the gut and urinary tract.
Q. Can I take Paracin with Betahistine?
Paracin can be taken with Betahistine. There are no reported drug-drug interactions or harmful effects when they are used together.
Q. Can I take Paracin with rabeprazole?
Paracin and Rabeprazole can be taken together. Rabeprazole is used to prevent Paracin (painkillers) induced gastritis and stomach ulcers by decreasing the production of acid in the stomach. There are no clinically significant drug-drug interactions or harmful effects seen when they are used together.
Q. How beneficial is to take urofollitropin alpha with Paracin?
Urofollitropin alpha is given as a subcutaneous injection with the human chorionic gonadotropin (hCG) hormone to assist in ovulation and fertility. Urofollitropin alpha can cause abdominal or pelvic pain or pain and swelling at the injection site in some patients which can be relieved by taking Paracin.
Q. Can vitamin D be taken safely with Paracin?
Yes, vitamin D can be taken with Paracin. Patients with osteoarthritis who are on vitamin D and calcium may need to take Paracin for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. Can I take clindamycin with Paracin?
Paracin and Clindamycin can be taken together. Clindamycin is an antibiotic and is used to treat bacterial infections. Paracin may be given along, for the relief of associated fever. No drug-drug interactions have been reported clinically. However, both are known to cause liver damage. Talk to your doctor if you need them for a long time.
Q. Does Paracin affect the liver?
Use of Paracin for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Paracin from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Q. Can I take Paracin if I have hepatitis?
Paracin is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Paracin is metabolized in the liver, so, consult your doctor before taking Paracin if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Q. What are the serious side effects of taking excess Paracin?
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Paracin. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.
Severely interacts with other drugs like
Taking Paracin with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Nimesulide: Nimsun, Abinim, Nimulis, Neil, Zenee PR, Sanim, Esulide, Renex, Nimoffin, Selide, Elide, Nimby, Bitugesic, Edil, Nimejeev, Nimutek, Nimad, Nimori, Nimogin, Sulbid, Newiide, Combilid, Nimer, Tribid, Tamid, Nimirad, Nimiff, Denim, Dexnim, Esu, Nipin, Arinox, Dolonide, Nimered, Astnim, Nimic, Tide, Vernim, Nimstar, Nimtala, Nimoogesic, Nimscal, Nimulot, Nimdol, Pifnim, Nimotil, Bestonim, Nims, Wylid, Nimucil, Nuke, Nimula, Rinim, Nimesulide, Imulid, Finegesic, Sumelide, NSD, Nimi, Nimee, Amonim, Nimsula, Karlide, Painside, Penim, Nim, Nika, Himoran, Nimy, Nimage, Limosan, Nille, G Sulide, Fanim, Bronim, Nime, Slide, Nisba, Nimugel, Nimid, Nim M, Relexulide, Nimsutech, Benim, Amulid, Nisulid, Caslide, Nimsmi, M Sulide, Nichem, Paindown, Nimsoh, Nimosh, Bentilide, Nimesyn, Nucid, Nimze, Nimoril, Bio Nim, Ana, Tonim, Nemtab, Nimuvista, Anilide, Ostonim, Pas, Zelid, Nimusid, Neede, Twinease, Nyci, Nobel, Nimtus, Spinn, Nimbond, Nimbus, Redynise, Denim Juicy, Pyrifen Gel, Hilid P, Myonal, Nimusol, Curenim, Biogesic, Nulide, Angip, Nisel TD, NM, Nimeson, Nimutab, Pronim, Nimodol, Nimi Rapi, Relisulide, Nimprex, Zydol, I Nid, Nimdis, Mazic, Emsulide, Nimol, Nugesic, Nimeron, Pyrimide, Nimuvin, Jumolid, Nimeka, Nimstal, Arsulide, Lupisulide, Nimusen, Nimcare, Nemu, Nimd, Nimcet, Nimind CT, Ginim, Nimpus, Nalgis, Nimlodi, Nimmi, Zega, Unik Junior, Patalgin, Nimtaz, Maxiflam, Doly, Needfast, Nimrod, Pyrestat, Subid, Vylid, Milenim, Nixia, Orange N, Nimupain, Gersulide, Nimdus, Doloflam, Knott, Neulab, Nex Kid, Nimik, Nimu, Olnim, Orthogesic, Novolid, Nimind, Robin, Tremolide, Zynimo, Auronim, Novogesic, Nimcell, Sidlide, Nimiz, Eusel, Nimeter, Merisulide, Nmd, Oflapoon, Resinim Plus, Arthorid, Mesulid, Nimaid, Nimcee, Nimdex, Nimobid, Nimoflam, Nimowen, Nimuspa, Niq, Nimulet, Nimisan, Nimrest, Gesnim, Nex MD, Nimopin, Toli, Flenim Plus, Nexmac, Nilide, Nimus, Nuleb, Pansulide RD, Redfast, Misogesic, Aglonim, Flenim MR, Instanim, Naba P, Nemunac, Nimugee, Spanim, New Nicip, Nimo P, Nimtop, Corfen NS, Mylid, Neosaid, Vylid ID, Nimumac, Minidol, Nilup, Nimek, Nimo, Pirodol, Niltel Fast, Dolonim, Enlide, Pyrisulide, Infanim, Dynalid, Nilpain, Nimecon, Nimutec, Nipace, Resinim, Ortinims, I Nid Aio, Nimace, Nimfast, Soonil, Denim Kid, Actinim, Nimogen, Nimos, Nimular, Geeflam, Kazolid, Numed, Painulide, Nuaid, Dolide, Nimeb, Nimogem, Nimujet Bcd, Nimvista, Aulin, Nimlin, Nimpic, Aurolide, Nicare, Nimbet, Nimitis, Nimcox, Embulide, Mangolide, Naba, Nemosif, Solide, Flenim, Genlide, Nimjet, Nimuwin, Nise Mdt, Anafebrin, Nimbid, Nimotrin, Nimcet Juicy, Arpinim, Jumolid Kid, Orange N Juicy, Ranter, Pazz, Neopar, Disnim, Nimulet Kid, Nide, Blisulide, Nimsa, Nimucon, Nimuda, Nisul, Nyde, Nimford, Neulite S, Nimopen, Nimez, Nimuflam, Takeaway, Nimtop P, Nimular SP, Nimica, Nimumed, Nimegesic, Nimotas CD, Nimotas Kid, Zonim, Nam, Ransulide, Nimulex, Neemact, Neosulide, Kindnim, Ladex, Matlid, Nimkair, Sparnim, Vistanim, Nimax, Nimcart, Trulide, Nimuzen, Nemopar, Megagesic, Zenim, Nimter
Medicines with composition Benzydamine: Ready Rinse, Tantum, Mucobenz, B Mine, Garbenz, Coolora, Uvdyne, Biqol, Edel, Bzynice, Oralixir
Medicines with composition Rifampicin: Coxbact, Rifacure, Rifacil, Toscular, Grifa, Tubercin, Car, Acirimpi, Osorifa, Serom, Monocin, Rifacept, R-Cin, Montomycin, Cavidin, Rimactane, Rimpacin, Exact, Coxid, Gocox, Rifampila, Tricin, Rimpin
Medicines with composition Chloramphenicol: Clorocin, Vecol, Sitamycetine, Kidopalm, Welmycin, CED, Qclor, Actimycetin, Achlor, Acichol, Phenimax, Cypramycetin, Economycetin, Curamycin, Entechlor, Comyetin, Aciphenicol, Osochlor, Brumycetin, Vitchol, Ochlor, Chlorocept, Biomycetin, Chloro, Chlorophenicol, Dexoren, Senzclor, Starphenicol, Chlorocin, Nicophenicol, Pheny, Chlormoycetin, Taurcol, Optichlor, Chlorosun, Larmycetin, Tyde S, Chloramphenicol Palmitate, Alphenicol, Cetacol, Vanmycetin 1%, Reclor, Cadimycetin, Phenicach, Chlo, Radixin, Venez, Otek, Rycol, Ranphenicol, Tromycetin, Andrecin, Opticol, Amphen, Lorphen, Chlorocap, Chloral, Armycetin, Chlor Succ, Ocuchlor, Chlorocol, Mycetin, Chlorocain, Opthomycin Plus, Chloramphenicol SY, Daclor, Eptico, Microcetin, C Col, Ranquel, Phenicol, Opthomycetin Plus, Opthomycetin, Elphenicol, Divicol, Stalchlor, Zeclor
Medicines with composition Phenindione: Dindevan
Medicines with composition Metoclopramide: Metromide, Vomitrac, Zerinorm, Motil, Peripan, Actinorm, Metocontin, Avinorm, Reggi, Dysvon, Metaclopramide, Emenorm, Metaclop, Metoclop, Peridon, Meclomide, Perilin, Metoclopramide Hcl, Nausinorm, Vominil, Maxinorm, Apomatine
One of the following vendor pharmacies will deliver Paracin 1000mg Tablet: IPL, CMC, UMP, FRM, MAP, VRS, HLT, SHD, AVL, PRN, LHA, PHC, DHR, 4IT, RWP, NNH, BHP, TOM, PRT, MSD, RUS, VTR, BBN, DVH, EEC, HBV, ATP, VSL, BHS, WSI, WPL, NXG, NTL, HGI, HTS, MKS, DLP, UVD, KHC, ARD, SVS, LMS, MAX, DPP, PTP, SAF, SCP, RPP, SNH, RSA, AMH, TFP, QTM, DZY, MKT, BNA, MLC, GLM, SNG, DRA, SMN, VJS, SRG, AXM, JIV, HPP, HNP, PLT, MDO, KNH, OIP, PNT, CHP, YMI, RDR, PHN, JBT, SBA, SBL, NEO, HCP, RHL, GEO, SPD, TAT, NAS, DYG, JSL, ALC, HPC, VHP, VDH, HAT, GHR, SVH, OBS, KHH, HSP, MAK, AVS, STA, OWP, VNS, RKS, BMJ, HWI, BDN, BJP, HIP, BLE, HZF, GTC, VOP, ANT, BHM, ZPR, SDM, BLS, WAD, DPL, EQN, STS, GTK, APS, IMC, KMC, GPP, NDP, NSL, ENP, AYM, DYL, AFT, HEX, SSI, RDH, SLN, PWN, MBP, RHW, MDH, BGS, BTM, SWA, RPI, EPS, TSS, IAD, DHP, SYN, QLF, JVO, LHP, INC, OLT, BDI, NVY, KIS, ABP, NVL, GPT, JJE, BBS, KLC, BRC, HMP, PPR, PMA, EMB, SGH, SHC, KHD, AWS, FGH, CLT, BHA, ATL, MAM, AGT, NTB, BLP, RSS, WHL, LCC, JVN, GNC, PTI, 9MM, PVP, PRC, SWT, DAO, ESY, EAN, TRP, NNP, BSN, SGC, SCH, GDA, ASP, XMX, BAP, SJP, DFP, SDE, UHP, ZVP, MPC, AVB, SMS, 1MH, USF, BNT, VSC, DGN, CPK, SSS, AMR, CRN, GLD, SWP, HSM, SSA, ANP, JHC, AYU, THP, AAR, BIO, ZEL, AAY, PRL, RGH, AYN, GBL, OHM, BAL, GMA